# SDR AALA20110326DEN01

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 79,988 hours, 12,515 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1022158
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT JFK-SFO.  CREW REPORTED FLIGHT DECK O2 PRESSURE DROPPING DURING FLIGHT.  FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  CAPTAINS O2 MASK FOUND TO BE LEAKING.  REPLACED CAPTAINS O2 MASK WITH 2ND OBSERVERS MASK AND PLACARD 2ND OBSERVERS SEAT INOPERATIVE PER MEL 25-19D AUTH 1103-C.  REPLACED SECOND OBSERVERS O2 MASK AT SFO ON 03/25/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
